# SDR AMTA200600594

- Difficulty date: October 3, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Condition: Failed
- Location: Apu Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU IN FLIGHT START UNSUCCESSFULL.  APU DOOR MESSAGE.  TROUBLESHOT SYSTEM, FOUND DOOR ACTUATOR INOPERATIVE C/B TRIPPED RESET C/B AND TRIPPED AGAIN.  REMOVED AND REPLACED INLET DOOR ACT.
